The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1141 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 2, 1987, pp. 159–174
DOI: 10.4171/ZAA/239

Published online: 1987-04-30

Dualität bei Steuerungsproblemen mehrfacher Integrale

Sabine Pickenhain[1]

(1) Brandenburgische Technische Universität Cottbus, Germany

A duality is presented for problems of optimal control with multiple integrals. In the centre of interest the question on strong duality stands. The mean idea is to study the bi-dual problem to the given optimal control problem. It succeeds to get relations between flow problems in, the sense of Young and Klötzler and to find a new possible approach to assertions on strong duality for control problems with multiple integrals.

No keywords available for this article.

Pickenhain Sabine: Dualität bei Steuerungsproblemen mehrfacher Integrale. Z. Anal. Anwend. 6 (1987), 159-174. doi: 10.4171/ZAA/239